# SDR MASA2010122201518

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 20,681 hours, 14,453 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EXCESS RWD TRIM REQ W/FLAPS AT 45 DEGREES DURING LANDING.  MX INSPECTED RIGGING OF CONTROL SURFACES, NO FAULTS FOUND.  MX RESET THE AUTO PILOT SYSTEM.  OPS CHECK IS GOOD.
